F. Chaâbane and A. Touati, On averaging methods for identification of linear regression models, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.333, issue.2, pp.133-138, 2001.
DOI : 10.1016/S0764-4442(01)02012-2

A. Chebchoub and R. Manoubi, Sur le th??or??me de la limite centrale presque-s??re pour les processus ponctuels, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.325, issue.1, pp.83-86, 1997.
DOI : 10.1016/S0764-4442(97)83938-9

H. Fathallah, Propriétés asymptotiques de l'estimateur des moindres carrés d'un processus autorégressif gaussien par une méthode de moyennisation logarithmique, 2009.

H. Fathallah and A. Kebaier, Weigthed limit theorems for continuous-time vector martingales with explosive and mixed growth and statistical applications, 2009.

M. T. Lacey and W. Philipp, A note on the almost sure central limit theorem, Statistics & Probability Letters, vol.9, issue.3, pp.201-205, 1990.
DOI : 10.1016/0167-7152(90)90056-D

M. A. Lifshits, Almost sure limit theorem for martingales, Limit theorems in probability and statistics II (Balatonlelle, 1999), pp.367-390, 2002.

F. Maâouia, processus de markov, The Annals of Probability, vol.29, issue.4, pp.1859-1902, 2001.
DOI : 10.1214/aop/1015345775

F. Maaouia and A. Touati, Identification of multitype branching processes, The Annals of Statistics, vol.33, issue.6, pp.2655-2694, 2005.
DOI : 10.1214/009053605000000561

P. Cénac, On the convergence of moments in the almost sure central limit theorem for stochastic approximation algorithms, 2007.

M. Pelletier, An Almost Sure Central Limit Theorem for Stochastic Approximation Algorithms, Journal of Multivariate Analysis, vol.71, issue.1, pp.76-93, 1999.
DOI : 10.1006/jmva.1999.1830

B. Rodzik and Z. Rychlik, An almost sure central limit theorem for independent random variables, Ann. Inst. H. Poincaré Probab. Statist, vol.30, issue.1, pp.1-11, 1994.

P. Schatte, On Strong Versions of the Central Limit Theorem, Mathematische Nachrichten, vol.77, issue.1, pp.249-256, 1988.
DOI : 10.1002/mana.19881370117

P. Schatte, On almost sure convergence of subsequences in the central limit theorem, Statistics, vol.24, issue.4, pp.237-246, 1990.
DOI : 10.1007/BF00334035

A. Touati, Sur les versions fortes du théorème de la limite centrale. Prépublication de l'université de Marne-La-Vallée, n ? 23, 1995.

P. Brugière, Estimation de la variance d'un processus de diffusion dans le cas multidimensionnel, C. R. Acad. Sci. Paris Sér. I Math, issue.13, pp.312999-1004, 1991.

F. Chaabane, INVARIANCE PRINCIPLES WITH LOGARITHMIC AVERAGING FOR MARTINGALES, Studia Scientiarum Mathematicarum Hungarica, vol.37, issue.1-2, pp.21-52, 2001.
DOI : 10.1556/SScMath.37.2001.1-2.2

D. Florens-zmirou, Estimation de la variance d'une diffusion à partir d'une observation discrétisée, C. R. Acad. Sci. Paris Sér. I Math, vol.309, issue.3, pp.195-200, 1989.

D. Florens-zmirou, On estimating the diffusion coefficient from discrete observations, Journal of Applied Probability, vol.25, issue.04, pp.790-804, 1993.
DOI : 10.1080/17442508608833428

V. Genon-catalot, Maximnm contrast estimation for diffusion processes from discrete observations, Statistics, vol.5, issue.1, pp.99-116, 1990.
DOI : 10.1080/02331889008802231

M. Kessler, Estimation of an Ergodic Diffusion from Discrete Observations, Scandinavian Journal of Statistics, vol.24, issue.2, pp.211-229, 1997.
DOI : 10.1111/1467-9469.00059

M. Kessler and A. Rahbek, Identification and Inference for Multivariate Cointegrated and Ergodic Gaussian Diffusions, Statistical Inference for Stochastic Processes, vol.7, issue.2, pp.137-151, 2004.
DOI : 10.1023/B:SISP.0000026044.28647.56

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1994.

B. Bercu, On the convergence of moments in the almost sure central limit theorem for martingales with statistical applications, Stochastic Processes and their Applications, vol.111, issue.1, pp.157-173, 2004.
DOI : 10.1016/j.spa.2002.10.001

A. Gunnar and . Brosamler, An almost everywhere central limit theorem, Math. Proc. Cambridge Philos. Soc, vol.104, issue.3, pp.561-574, 1988.

F. Chaâbane, Version forte du théorème de la limite centrale fonctionnel pour les martingales, C. R. Acad. Sci. Paris Sér. I Math, vol.323, issue.2, pp.195-198, 1996.

F. Chaâbane, INVARIANCE PRINCIPLES WITH LOGARITHMIC AVERAGING FOR MARTINGALES, Studia Scientiarum Mathematicarum Hungarica, vol.37, issue.1-2, pp.21-52, 2001.
DOI : 10.1556/SScMath.37.2001.1-2.2

F. Chaâbane and A. Kebaier, Th??or??mes limites avec poids pour les martingales vectorielles ?? temps continu, ESAIM: Probability and Statistics, vol.12, pp.464-491, 2008.
DOI : 10.1051/ps:2007049

F. Chaâbane and F. Maâouia, Th??or??mes limites avec poids pour les martingales vectorielles, ESAIM: Probability and Statistics, vol.4, pp.137-189, 2000.
DOI : 10.1051/ps:2000103

F. Chaâbane, F. Maâouia, and A. Touati, G??n??ralisation du th??or??me de la limite centrale presque-s??r pour les martingales vectorielles, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.326, issue.2, pp.229-232, 1998.
DOI : 10.1016/S0764-4442(97)89476-1

B. Favetto and A. Samson, Parameter Estimation for a Bidimensional Partially Observed Ornstein-Uhlenbeck Process with Biological Application, Scandinavian Journal of Statistics, vol.11, issue.2, 2008.
DOI : 10.1111/j.1467-9469.2009.00679.x

URL : https://hal.archives-ouvertes.fr/hal-00324133

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2003.
DOI : 10.1007/978-3-662-02514-7

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2003.
DOI : 10.1007/978-3-662-02514-7

R. Krämer and M. Richter, A generalized bivariate Ornstein-Uhlenbeck model for financial assets, 2007.

A. , L. Breton, and M. Musiela, Laws of large numbers for semimartingales with applications to stochastic regression. Probab. Theory Related Fields, pp.275-290, 1989.

M. A. Lifshits, Almost sure limit theorem for martingales, Limit theorems in probability and statistics II (Balatonlelle, 1999), pp.367-390, 2002.

A. W. Lo and J. Wang, Implementing Option Pricing Models When Asset Returns Are Predictable, The Journal of Finance, vol.24, issue.1, pp.87-129, 1995.
DOI : 10.1111/j.1540-6261.1995.tb05168.x

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales Cambridge Mathematical Library, Foundations, vol.2, 1994.

A. Touati, Sur la convergence en loi fonctionnelle de suites de semimartingales vers un mélange de mouvements browniens, Teor. Veroyatnost. i Primenen, vol.36, issue.4, pp.744-763, 1991.

A. Touati, Deux théorèmes de convergence en loi pour des intégrales stochastiques et application statistique, Teor. Veroyatnost. i Primenen, vol.38, issue.1, pp.128-153, 1993.

. Ainsi-la-convergence, 69) est établie grâce aux propriétés

. Bibliographie, Asymptotic properties of an estimator of the drift coefficients of multidimensional Ornstein-Uhlenbeck processes that are not necessarily stable, Electron. J. Stat, vol.2, pp.1309-1344, 2008.

F. Chaâbane, INVARIANCE PRINCIPLES WITH LOGARITHMIC AVERAGING FOR MARTINGALES, Studia Scientiarum Mathematicarum Hungarica, vol.37, issue.1-2, pp.21-52, 2001.
DOI : 10.1556/SScMath.37.2001.1-2.2

F. Chaâbane, Invariance principles with logarithmic averaging for continuous local martingales, Statistics & Probability Letters, vol.59, issue.2, pp.209-217, 2002.
DOI : 10.1016/S0167-7152(02)00207-9

F. Chaâbane and H. Fathallah, Identification of a stable Gaussian autoregressive process by an averaging method, J. Appl. Probab. Stat, vol.2, issue.2, pp.211-226, 2007.

F. Chaâbane and A. Kebaier, Th??or??mes limites avec poids pour les martingales vectorielles ?? temps continu, ESAIM: Probability and Statistics, vol.12, pp.464-491, 2008.
DOI : 10.1051/ps:2007049

F. Chaâbane and A. Touati, On averaging methods for identification of linear regression models, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.333, issue.2, pp.133-138, 2001.
DOI : 10.1016/S0764-4442(01)02012-2

N. H. Chan and C. Z. Wei, Limiting Distributions of Least Squares Estimates of Unstable Autoregressive Processes, The Annals of Statistics, vol.16, issue.1, pp.367-401, 1988.
DOI : 10.1214/aos/1176350711

A. R. Darwich, Une loi du logarithme itéré pour les martingales locales multidimensionnelles et son application en régression linéaire stochastique, C. R. Acad. Sci. Paris Sér. I Math, vol.309, issue.6, pp.387-390, 1989.

A. R. Darwich, About the asymptotic behaviour of continuous vector-valued local martingales and application in multiple linear regression models, Stochastics An International Journal of Probability and Stochastic Processes, vol.74, issue.1, pp.393-409, 2002.
DOI : 10.1080/1045112021000039687

A. R. Darwich and A. L. Breton, About the asymptotic behaviour of multidimensional Gaussian martingales and estimates in normal linear regression, Statistics & Probability Letters, vol.12, issue.4, pp.317-321, 1991.
DOI : 10.1016/0167-7152(91)90099-D

A. De, G. , and S. M. Iacus, Least squares volatility change point estimation for partially observed diffusion processes, Comm. Statist. Theory Methods, vol.37, pp.13-152342, 2008.

M. Duflo, R. Senoussi, and A. Touati, Almost sure asymptotic properties of the least-squares estimator of a vector-valued autoregressive model, Ann. Inst. H. Poincaré Probab. Statist, vol.27, issue.1, pp.1-25, 1991.

H. Fathallah and A. Kebaier, Weigthed limit theorems for continuous-time vector martingales with explosive and mixed growth and statistical applications, 2009.

L. Galtchouk and V. Konev, On uniform asymptotic normality of sequential least squares estimators for the parameters in a stable AR(p), Journal of Multivariate Analysis, vol.91, issue.2, pp.119-142, 2004.
DOI : 10.1016/S0047-259X(03)00081-2

L. Galtchouk and V. Konev, Sequential estimation of the parameters in unstable AR(2) Sequential Anal, pp.25-43, 2006.

T. L. Lai and C. Z. Wei, Asymptotic properties of general autoregressive models and strong consistency of least-squares estimates of their parameters, Journal of Multivariate Analysis, vol.13, issue.1, pp.1-23, 1983.
DOI : 10.1016/0047-259X(83)90002-7

A. and L. Breton, Propriétés asymptotiques et estimation des paramètres pour les diffusions gaussiennes homogènes hypoelliptiques dans le cas purement explosif, C. R. Acad. Sci. Paris Sér. I Math, vol.299, issue.6, pp.185-188, 1984.

A. , L. Breton, and M. Musiela, Some parameter estimation problems for hypoelliptic homogeneous Gaussian diffusions, Sequential methods in statistics, pp.337-356, 1985.

A. , L. Breton, and M. Musiela, Une loi des grands nombres pour les martingales locales continues vectorielles et son application en régression linéaire stochastique, C. R. Acad. Sci. Paris Sér. I Math, vol.303, issue.9, pp.421-424, 1986.

A. Touati, Deux théorèmes de convergence en loi pour des intégrales stochastiques et application statistique, Teor. Veroyatnost. i Primenen, vol.38, issue.1, pp.128-153, 1993.